Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 8, Issue 2 (2015), 103-113.
Fractional Hermite-Hadmard inequalities for convex functions and applications
In this paper, we derive a new lemma including third-order derivative of a function via fractional integrals. Using this lemma, we establish some new fractional estimates for Hermite-Hadamard type inequalities for convex functions. Several special cases are also discussed. Some applications to special means of real numbers are also discussed. The ideas and techniques used in this paper may stimulate future investigations regarding Hermite-Hadamard type of inequalities and its application in different areas.
Tbilisi Math. J., Volume 8, Issue 2 (2015), 103-113.
Received: 14 December 2014
Accepted: 22 May 2015
First available in Project Euclid: 12 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Noor, Muhammad Aslam; Noor, Khalida Inayat; Awan, Muhammad Uzair. Fractional Hermite-Hadmard inequalities for convex functions and applications. Tbilisi Math. J. 8 (2015), no. 2, 103--113. doi:10.1515/tmj-2015-0014. https://projecteuclid.org/euclid.tbilisi/1528769010